# SDR 2018FA0000005

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: General aviation
- Aircraft: N835GC
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7833
- Aircraft time: 4,286 hours, 7,308 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE FIRE WARNING DETECTION INDICATION.  MAINTENANCE PERFORMED VISAUL INSPECTION AND NO DEFECTS NOTED.  CONNECTORS WERE CLEANED AND OPERATION CHECK FLIGHT COMPLETED, NO FURHTER ISSUE RESULTED.
